# SDR USAA920081549

- Difficulty date: August 16, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 61,063 hours, 27,079 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: 4607
- Condition: Defective
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 710 IND-PHX-HYDRAULIC LOSS- HYDRAULIC YELLOW ENG PUMP LOW PRESSURE INDICATION - YELLOW SYSTEM FLUID GONE.  MAINTENANCE REMOVED AND REPLACED O-RING ON CHECK VALVE 3094GM.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  (S)
